# SDR SWAA2017042513364

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 36,354 hours, 16,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY OVERHEAD LIGHT SMOKING,   FOUND EMERGENCY EXIT LIGHTING BATTERY PACKS IN FORWARD GALLEY TO BE THE SOURCE OF SMOKE.  R & R BATTERY PACK IAW AMM.
